Original Article

Neuroleptics and Neurologic Reactions

Authors: DAVID B. MARCOTTE MD

Abstract

Though much has been written concerning the untoward motor reactions which may accompany the uses of phenothiazines, at times even in small doses, they continue to be overlooked by some physicians. The author reviews these and offers case reports as examples.

This content is limited to qualifying members.

Existing members, please login first.

If you have an existing account please login now to access this article or view your purchase options.

Purchase only this article ($15)

Create a free account, then purchase this article to download or access it online for 24 hours.

Purchase an SMJ online subscription ($75)

Create a free account, then purchase a subscription to get complete access to all articles for a full year.

Purchase a membership plan (fees vary)

Premium members can access all articles plus recieve many more benefits. View all membership plans and benefit packages.

References